# SDR DALA2024070806898

- Difficulty date: July 5, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 58,413 hours, 30,560 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3138 CORROSION SHEAR TIE LOC FR30 STR40R TO STR42R IN FWD CARGO COMPARTMENT (2 EA). CORRECTIVE ACTION: REPLACED SHEAR TIE LOC FR30 STR40R TO STR42R IN FWD CARGO COMPARTMENT (2 EA) AS PER A319 SRM 51-72-11. (0431037)
